Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Principal quadratic functionals


Author: Walter Leighton
Journal: Trans. Amer. Math. Soc. 67 (1949), 253-274
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0034535-5
MathSciNet review: 0034535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bliss, Gilbert A. Lectures on the calculus of variations, University of Chicago Press, 1946. MR 0017881 (8:212e)
  • [1] Bôcher, Maxime Leçons sur les méthodes de Sturm, Paris, Gauthier-Villars, 1917.
  • [1] Morse, Marston The calculus of variations in the large, Amer. Math. Soc. Colloquium Publications, vol. 18, New York, 1934. MR 1451874 (98f:58070)
  • [1] Morse, Marston and Leighton, Walter Singular quadratic functionals, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 252-286. MR 1501873

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0034535-5
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society